# SDR CA120402007

- Difficulty date: March 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF NR 2 HYD QTY WHEN GEAR WAS SELECTED DOWN FOR APPROACH.   MAINTENANCE FOUND NR 2 EDP LEAKING.  REPLACED EDP AND FLUSHING PERFORMED.
